# SDR ALGA2012110729082

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N527AL
- Make and model: Bell 407
- Aircraft serial: 53211
- Aircraft time: 16,672 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, TRANSMISSION CHIP LIGHT ILLUMINATED AND RETURNED TO BASE.  MX FOUND INSIGNIFICANT AMOUNT OF METAL ON LOWER CHIP PLUG.  COMPLIED WITH GROUND RUNS,  NO DEFECTS.
